Su-Schrieffer-Heeger model applied to chains of finite length

Leiden Repository

Su-Schrieffer-Heeger model applied to chains of finite length

Type: Article / Letter to editor
Title: Su-Schrieffer-Heeger model applied to chains of finite length
Author: Vos, F.L.Aalberts, D.P.Saarloos, W. van
Journal Title: Physical Review B : Condensed Matter
Issue: 22
Volume: 53
Start Page: 14922
End Page: 14928
Pages: 7
Issue Date: 1996
Handle: http://hdl.handle.net/1887/68157
 

Files in this item

Description Size View
application/pdf Physical_Review_B_53oe1996oe14922.pdf 156.2Kb View/Open Full text at publisher site

This item appears in the following Collection(s)